# SDR ASAA2012091893000

- Difficulty date: September 18, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TORQUE BOX APU INLET AFT STIFFENER CORRODED INSIDE CUTOUT AT BS 1126.   R & R RT APU TORQUE BOX STIFFENER IAW SRM 51-40-02.
